On the third day of menstrual cycle I had unprotected sex with my husband. I took an ipill within two hours of sex. Usually my periods last for 3days and on the 4th and 5th day of my periods bleeding is less. This time on the 6th day I had heavy bleeding. Is it because of ipill? I m type 1 diabetic and I am concerned help me. My sugar levels are normal
Yes its a side effect from the pill. Why aren't you on some form of regular birth control. I wouldn't find the ipill satisfactory in marriage. You aren't supposed to use it for birth control, its for emergencies.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2014 • 2 answers
I had unprotected sex on 1stmay and had ipill within 2hr and after 3 days I strd bleeding am I preg?
Updated 27 May 2014 • 2 answers
If taken an ipill 2 hrs after unprotected sex , and if due for periods the next day , and ut has be?
Updated 23 Aug 2014 • 1 answer
Updated 18 Sep 2014 • 1 answer
Updated 7 Dec 2014 • 1 answer